Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#58664] of John Trangenstein

Papers Published

  1. Trangenstein, J.A., A finite element method for the Tricomi problem in the elliptic region, SIAM J. Numer. Anal. (USA), vol. 14 no. 6 (1977), pp. 1066 - 77
    (last updated on 2007/04/09)

    Abstract:
    The Tricomi problem is divided into an elliptic problem, involving a nonlocal boundary condition on a line of parabolic degeneracy, and a hyperbolic problem. The author converts the elliptic problem into an equivalent variational form, shows it to be well-posed, and applies the finite element method. Error estimates in weighted Sobolev spaces are proved

    Keywords:
    finite element analysis;

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320